# SDR FDEA201006182049

- Difficulty date: June 18, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 57,817 hours, 13,268 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LINE-LT WING L/E ANTI ICE TELESCOPIC DUCT CUTOUT UPPER INBD CORNER EDGE.  REPAIRED IAW SRM 57-40-01 REV 43, FIG 201.  LT WING NR 3 SLAT ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-80-30-5, REV 66.  FOUND SATISFACTORY.  THIS REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-10, REV 110.
